RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 8, Pages 1099–1113 (Mi msb1210)  

This article is cited in 1 scientific paper (total in 1 paper)

Change of variable and the rapidity of decrease of Fourier coefficients

V. V. Lebedev

Moscow Institute of Electronic Engineering

Abstract: We consider the class $C(T)$ of continuous real-valued functions on the circle. We investigate the possibility of carrying, by a simultaneous change of variable, families of functions in $C(T)$ to classes of functions selected in a natural way for the rapidity of decrease of their Fourier coefficients.

Full text: PDF file (1291 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 70:2, 541–555

Bibliographic databases:

UDC: 517.51
MSC: 42A16
Received: 22.06.1989

Citation: V. V. Lebedev, “Change of variable and the rapidity of decrease of Fourier coefficients”, Mat. Sb., 181:8 (1990), 1099–1113; Math. USSR-Sb., 70:2 (1991), 541–555

Citation in format AMSBIB
\Bibitem{Leb90}
\by V.~V.~Lebedev
\paper Change of variable and the rapidity of decrease of Fourier coefficients
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 8
\pages 1099--1113
\mathnet{http://mi.mathnet.ru/msb1210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1076144}
\zmath{https://zbmath.org/?q=an:0719.42011|0734.42002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..70..541L}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 70
\issue 2
\pages 541--555
\crossref{https://doi.org/10.1070/SM1991v070n02ABEH001385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GQ42500012}


Linking options:
  • http://mi.mathnet.ru/eng/msb1210
  • http://mi.mathnet.ru/eng/msb/v181/i8/p1099

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lebedev, “A short and simple proof of the Jurkat–Waterman theorem on conjugate functions”, Funct. Anal. Appl., 51:2 (2017), 148–151  mathnet  crossref  crossref  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:437
    Full text:122
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019